alexa
ISSN: 1736-4337

Journal of Generalized Lie Theory and Applications
Open Access

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations

700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
 
 
 
 
 
 
 

Citations Report - Journal of Generalized Lie Theory and Applications [15 Articles]

The articles published in Journal of Generalized Lie Theory and Applications have been cited 15 times by eminent researchers all around the world. Following is the list of articles that have cited the articles published in Journal of Generalized Lie Theory and Applications.

 
image

Reddy G, Mala M (2016) Blue Eyes Technology. Research & Reviews in BioSciences 11(3).

  View at Publisher | View at Google Scholar
image

Abramov V, Liivapuu O (2014) Graded q-Differential Polynomial Algebra of Connection Form. In Algebra, Geometry and Mathematical Physics pp: 361-377 .

 

  View at Publisher | View at Google Scholar
image

Abramov V, Liivapuu O (2011) Algebraic Model for N‐Connection. In T. E. Simos, G. Psihoyios, C. Tsitouras, & Z. Anastassi (Eds.), AIP Conference Proceedings 1389(1): 252-255.

  View at Publisher | View at Google Scholar
image

Raknuzzaman M (2016) Noncommutative Galois Extension Approach to Ternary Grassmann Algebra and Graded q-Differential Algebra (Doctoral dissertation).

  View at Publisher | View at Google Scholar
image

Rodríguez-Martínez A (2012) Residuality of Sets of Hypercyclic Operators. Integral Equations and Operator Theory 72(3): 301-308.

  View at Publisher | View at Google Scholar
image

Desch W, Schappacher W (2011) Spectral characterization of weak topological transitivity. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A Matematicas 105(2): 403.

  View at Publisher | View at Google Scholar
image

Shkarin S (2012) Hypercyclic operators on topological vector spaces. Journal of the London Mathematical Society, jdr082.

  View at Publisher | View at Google Scholar
image

Bonet J, Domański P (2011) Power bounded composition operators on spaces of analytic functions. Collectanea mathematica 62(1) 69-83.

  View at Publisher | View at Google Scholar
image

Bonet J, Domański P (2012) Hypercyclic composition operators on spaces of real analytic functions. In Mathematical Proceedings of the Cambridge Philosophical Society 153(3): 489-503.

  View at Publisher | View at Google Scholar
image

Albanese AA, Bonet J, Ricker WJ (2010) C0-semigroups and mean ergodic operators in a class of Fréchet spaces. Journal of mathematical analysis and applications 365(1): 142-157.

  View at Publisher | View at Google Scholar
image

Domanski P (2012) Notes on real analytic functions and classical operators. Topics in Complex Analysis and Operator Theory: Third Winter School in Complex Analysis and Operator Theory Universidad Politécnica de Valencia, Valencia, Spain 561: 3.

  View at Publisher | View at Google Scholar
image

Pickrell D (2015) Solving for Root Subgroup Coordinates: The SU (2) Case. arXiv preprint arXiv:1509.05947.

  View at Publisher | View at Google Scholar
image

Dotsenko V (2016) A Quillen adjunction between algebras and operads, Koszul duality, and the Lagrange inversion formula. arXiv preprint arXiv:1606.08222.

  View at Publisher | View at Google Scholar
image

Dzhumadil’daev A, Zusmanovich P (2011) The alternative operad is not Koszul. Experimental Mathematics 20(2) 138-144.

  View at Publisher | View at Google Scholar
image

Elhamdadi M, Makhlouf A (2010) Deformations of Hom-alternative and Hom-Malcev algebras. arXiv preprint arXiv:1006.2499.

  View at Publisher | View at Google Scholar
 
 
Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

Agri, Food, Aqua and Veterinary Science Journals

Dr. Krish

agrifoodaquavet@omicsonline.com

1-702-714-7001 Extn: 9040

Clinical and Biochemistry Journals

Datta A

clinical_biochem@omicsonline.com

1-702-714-7001Extn: 9037

Business & Management Journals

Ronald

business@omicsonline.com

1-702-714-7001Extn: 9042

Chemical Engineering and Chemistry Journals

Gabriel Shaw

chemicaleng_chemistry@omicsonline.com

1-702-714-7001 Extn: 9040

Earth & Environmental Sciences

Katie Wilson

environmentalsci@omicsonline.com

1-702-714-7001Extn: 9042

Engineering Journals

James Franklin

engineering@omicsonline.com

1-702-714-7001Extn: 9042

General Science and Health care Journals

Andrea Jason

generalsci_healthcare@omicsonline.com

1-702-714-7001Extn: 9043

Genetics and Molecular Biology Journals

Anna Melissa

genetics_molbio@omicsonline.com

1-702-714-7001 Extn: 9006

Immunology & Microbiology Journals

David Gorantl

immuno_microbio@omicsonline.com

1-702-714-7001Extn: 9014

Informatics Journals

Stephanie Skinner

omics@omicsonline.com

1-702-714-7001Extn: 9039

Material Sciences Journals

Rachle Green

materialsci@omicsonline.com

1-702-714-7001Extn: 9039

Mathematics and Physics Journals

Jim Willison

mathematics_physics@omicsonline.com

1-702-714-7001 Extn: 9042

Medical Journals

Nimmi Anna

medical@omicsonline.com

1-702-714-7001 Extn: 9038

Neuroscience & Psychology Journals

Nathan T

neuro_psychology@omicsonline.com

1-702-714-7001Extn: 9041

Pharmaceutical Sciences Journals

John Behannon

pharma@omicsonline.com

1-702-714-7001Extn: 9007

Social & Political Science Journals

Steve Harry

social_politicalsci@omicsonline.com

1-702-714-7001 Extn: 9042

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version